# SDR FDEA201310082445

- Difficulty date: October 8, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 311N50242
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR  1 PYLON LOWER SPAR FITTING BUSHING FOUND WORN.  REPAIRED IAW SRM 54-50-90 REPAIR 5 FIG.201 REV.110.  MAJOR REPAIR.
